CSpace
MARTINGALE PROOF OF CLIFFORD-VALUED T(B) THEOREM ON R(D)
LONG, R
1994
Source PublicationBULLETIN DES SCIENCES MATHEMATIQUES
ISSN0007-4497
Volume118Issue:2Pages:131-145
AbstractA simpler quasi-basis pair of L2(R(d), dx) with respect to a given pseudoaccretive function b(x) is given constructively basing on the martingale idea, by making use of which the Clifford-valued T(b) Theorem on R(d) follows easily.
KeywordCLIFFORD ALGEBRA MARTINGALE SINGULAR INTEGRAL OPERATOR T(B) THEOREM
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1994NF41500003
PublisherGAUTHIER-VILLARS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28296
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LONG, R. MARTINGALE PROOF OF CLIFFORD-VALUED T(B) THEOREM ON R(D)[J]. BULLETIN DES SCIENCES MATHEMATIQUES,1994,118(2):131-145.
APA LONG, R.(1994).MARTINGALE PROOF OF CLIFFORD-VALUED T(B) THEOREM ON R(D).BULLETIN DES SCIENCES MATHEMATIQUES,118(2),131-145.
MLA LONG, R."MARTINGALE PROOF OF CLIFFORD-VALUED T(B) THEOREM ON R(D)".BULLETIN DES SCIENCES MATHEMATIQUES 118.2(1994):131-145.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LONG, R]'s Articles
Baidu academic
Similar articles in Baidu academic
[LONG, R]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LONG, R]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.